# SDR YENA2024050700717

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 81,411 hours, 29,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FLOOR STRUCTURE ON UPPER SKIN CENTER WING BOX LOC, FR,41 TO FR,42 L/H SIDE IN PASSENGER CABIN (REFER TO THE MPD TASK 533135-01); REF AEROMAN WO# 2024 44/1 NR# 2024-149075. ACCOMPLISHED THE REPAIR OF THE CORROSION DAMAGE ON THE CENTER WING BOX TOP SKIN PANEL UPPER SURFACE BETWEEN FR 21-42 AT Y1292 EDGE (RIB 1 DATUM AND APU FEEDER IN ACCORDANCE WITH AEROMAN EA 57-0065-24 REV. 0.
